# SDR R61A201211240686

- Difficulty date: November 24, 2012
- Submitted: December 2, 2012
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 21,792 hours, 16,335 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032011001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CRACK LIKE INDICATIONS A3 HOLE LEFT WING SPAR 2.  MAINTENANCE REAMED A3 HOLE LEFT WING SPAR 2 IAW EMB SB 170-57-0053 REV 1.  THE AIRCRAFT  IS OUT OF SERVICE IN HEAVY CHECK.
